So I am going to post this on my PCOS forums too, but I was hoping someone one on here may know a little about it. I just had my first period on over a year (this week) and it was induced by prometrium (a progesterone pill). I take the pill for 10 days, then stop and my period comes. However this pill does not induce ovulation, just shedding of the uteran lining to decrease the risk of cancer.
I was charting my temps and they have been 97.7 for the last week, then today it dropped to 97.2. First of all, does the drop in temps mean anything for me? Second, I am still on my period (but it's technically a "fake" period), so I can't really check CM. Is there a chance I could be ovulating while having a medically induced period?
I'm just thinking maybe I actually DID ovulate this month (like it's going on right this second) and the two things (my real bodily function and my pill induced ones) overlapped
Does this make any sense to anyone but me? lol Thanks girls!